Alert archive / Arizona / Wind Advisories in 2015

Wind Advisory 3, NWS Flagstaff, AZ

April 1, 2015Apache County, Coconino County, Navajo County, Arizona

NWS Flagstaff, AZ issued this wind advisory at Apr 1, 2015, 2:27 PM MST for Apache County, Coconino County, Navajo County, Arizona. It took effect at Apr 2, 2015, 9:00 AM MST. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Apr 1, 2015, 2:27 PM MST (21:27 UTC)
In effect from
Apr 2, 2015, 9:00 AM MST
Expired
Apr 2, 2015, 8:00 PM MST
In force
11 hr
Issued by
NWS Flagstaff, AZ

Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 9.5 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 12:00Z on 2015-04-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 12:00Z on 2015-04-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 124 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1390 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
124 m²/s²
0-3 km storm-relative helicity
149 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

828 
WWUS75 KFGZ 012127
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
227 PM MST WED APR 1 2015

AZZ009>017-039-040-021200-
/O.NEW.KFGZ.WI.Y.0003.150402T1600Z-150403T0300Z/
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...CHINLE...KAYENTA...WINDOW ROCK...
GANADO...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS...
SPRINGERVILLE...FLAGSTAFF...SHOW LOW...DILKON
227 PM MST WED APR 1 2015

...WIND ADVISORY IN EFFECT FROM 9 AM TO 8 PM MST THURSDAY...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 8 PM MST THURSDAY. 

* TIMING...STRONG SOUTHWESTERLY WINDS WILL DEVELOP DURING THE
  MORNING HOURS THURSDAY AND CONTINUE INTO THE EARLY EVENING. 

* WINDS...SOUTHWEST WINDS OF 15 TO 30 MPH WITH GUSTS OF 35 TO 45
  MPH ARE ANTICIPATED ACROSS THE ADVISORY AREA. 

* IMPACTS...LOCALIZED BLOWING DUST MAY ALONG I-40 EAST OF
  FLAGSTAFF AND OTHER ROADWAYS TOWARD THE FOUR CORNERS. WINDS THIS
  STRONG CAN ALSO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
  PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL
WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$

KD
5 follow-up statements
852 
WWUS75 KFGZ 012134 CCA
NPWFGZ

URGENT - WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
231 PM MST WED APR 1 2015

AZZ009>017-039-040-021230-
/O.COR.KFGZ.WI.Y.0003.150402T1600Z-150403T0300Z/
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...CHINLE...KAYENTA...WINDOW ROCK...
GANADO...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS...
SPRINGERVILLE...FLAGSTAFF...SHOW LOW...DILKON
231 PM MST WED APR 1 2015

...WIND ADVISORY IN EFFECT FROM 9 AM TO 8 PM MST THURSDAY...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 8 PM MST THURSDAY. 

* TIMING...STRONG SOUTHWESTERLY WINDS WILL DEVELOP DURING THE
  MORNING HOURS THURSDAY AND CONTINUE INTO THE EARLY EVENING. A
  FEW LOCATIONS JUST DOWNWIND OF HIGHER TERRAIN FEATURES MAY SEE
  ADVISORY LEVEL WINDS OVERNIGHT TONIGHT...BUT MOST LOCATIONS
  WON'T SEE THE GUSTIEST WINDS UNTIL THE DAYLIGHT HOURS TOMORROW. 

* WINDS...SOUTHWEST WINDS OF 15 TO 30 MPH WITH GUSTS OF 35 TO 45
  MPH ARE ANTICIPATED ACROSS THE ADVISORY AREA. 

* IMPACTS...LOCALIZED BLOWING DUST MAY ALONG I-40 EAST OF
  FLAGSTAFF AND OTHER ROADWAYS TOWARD THE FOUR CORNERS. WINDS THIS
  STRONG CAN ALSO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
  PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL
WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$

KD
461 
WWUS75 KFGZ 020923
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
223 AM MST THU APR 2 2015

AZZ009>017-039-040-021730-
/O.CON.KFGZ.WI.Y.0003.150402T1600Z-150403T0300Z/
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...CHINLE...KAYENTA...WINDOW ROCK...
GANADO...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS...
SPRINGERVILLE...FLAGSTAFF...SHOW LOW...DILKON
223 AM MST THU APR 2 2015

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 8 PM
MST THIS EVENING...

* TIMING...STRONG SOUTHWESTERLY WINDS WILL DEVELOP THIS MORNING
  AND CONTINUE THROUGH SUNSET. LOCATIONS DOWNWIND OF HIGHER
  TERRAIN FEATURES (DONEY PARK AND THE HOUSE ROCK VALLEY) MAY SEE
  ADVISORY LEVEL WINDS EARLY THIS MORNING.

* WINDS...EXPECT SOUTHWEST WINDS OF 20 TO 35 MPH AND GUSTS FROM 35
  TO 45 MPH ACROSS THE ADVISORY AREA.

* IMPACTS...LOCALIZED BLOWING DUST MAY DEVELOP ALONG I-40 EAST OF
  FLAGSTAFF AND ROADS ACROSS THE NAVAJO AND HOPI NATIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS
FROM 40 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER
SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER
INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$
998 
WWUS75 KFGZ 021720
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1020 AM MST THU APR 2 2015

AZZ009>017-039-040-030130-
/O.CON.KFGZ.WI.Y.0003.000000T0000Z-150403T0300Z/
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...CHINLE...KAYENTA...WINDOW ROCK...
GANADO...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS...
SPRINGERVILLE...FLAGSTAFF...SHOW LOW...DILKON
1020 AM MST THU APR 2 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING...

* TIMING...STRONG SOUTHWESTERLY WINDS WILL CONTINUE TO INCREASE
  THIS MORNING WITH THE STRONGEST WINDS LASTING TO AROUND 2 PM MST
  AND THEN DECREASING SOME LATER IN THE AFTERNOON...WIND GUSTS
  DECREASING TO 25 TO 35 MPH BY AROUND SUNSET. 

* WINDS...EXPECT SOUTHWEST WINDS OF 20 TO 35 MPH WITH PEAK GUSTS
  FROM 35 TO 45 MPH ACROSS THE ADVISORY AREA.

* IMPACTS...LOCALIZED BLOWING DUST MAY DEVELOP ALONG I-40 EAST 
  OF FLAGSTAFF AND ROADS ACROSS THE NAVAJO AND HOPI NATIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS
FROM 40 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL
WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$
087 
WWUS75 KFGZ 022314
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
414 PM MST THU APR 2 2015

AZZ009>017-039-040-030300-
/O.CON.KFGZ.WI.Y.0003.000000T0000Z-150403T0300Z/
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...CHINLE...KAYENTA...WINDOW ROCK...
GANADO...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS...
SPRINGERVILLE...FLAGSTAFF...SHOW LOW...DILKON
414 PM MST THU APR 2 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING...

* TIMING...STRONG SOUTHWESTERLY WINDS WILL CONTINUE LATE THIS
  AFTERNOON...DECREASING TOWARD SUNSET...WIND GUSTS COMING DOWN TO
  AROUND 25 TO 35 MPH.

* WINDS...EXPECT SOUTHWEST WINDS WITH PEAK GUSTS FROM 35 TO 45
  MPH ACROSS THE ADVISORY AREA.

* IMPACTS...BLOWING DUST POSSIBLE ALONG I-40 EAST OF FLAGSTAFF AND
  ESPECIALLY THROUGH THE CHINLE VALLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS
FROM 40 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL
WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$
808 
WWUS75 KFGZ 030258
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
758 PM MST THU APR 2 2015

AZZ009>017-039-040-030400-
/O.EXP.KFGZ.WI.Y.0003.000000T0000Z-150403T0300Z/
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...CHINLE...KAYENTA...WINDOW ROCK...
GANADO...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS...
SPRINGERVILLE...FLAGSTAFF...SHOW LOW...DILKON
758 PM MST THU APR 2 2015

...WIND ADVISORY WILL EXPIRE AT 8 PM MST THIS EVENING...

SOUTHWEST WINDS HAVE DECREASED DRAMATICALLY IN THE LAST HOUR AND
THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 8 PM MST. EXPECT
SOUTHWEST OR WEST WINDS AT 5 TO 15 MPH UNTIL MIDNIGHT MST...THEN
LIGHT AND VARIABLE FOR THE REMAINDER OF TONIGHT.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at Apr 1, 9:43 AM MST, 4 hours 44 minutes earlier.

Area forecast discussion, Apr 1, 9:43 AM MST, 4 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
943 AM MST WED APR 1 2015

.SYNOPSIS...
LOOK FOR DRY WEATHER TO CONTINUE THROUGH NEXT TUESDAY. DAYTIME
TEMPERATURES WILL BEGIN A SLIGHT COOLING TREND OVER THE NEXT FEW
DAYS. GUSTY SOUTHWEST WINDS ARE EXPECTED TODAY AND THURSDAY AND
POSSIBLY AGAIN SUNDAY.

&&

.DISCUSSION...
TODAY FORECAST OF INCREASINGLY GUSTY CONDITIONS REMAINS ON TRACK.
MAIN FOCUS OF THE AFTERNOON FORECAST PACKAGE AND ASSOCIATED
UPDATES OR NEW WIND/FIRE-WX HEADLINES FOR THURSDAY.

&&

.PREVIOUS DISCUSSION /330 AM MST/...
EXPECT DRY WEATHER ACROSS NORTHERN ARIZONA THROUGH NEXT TUESDAY.

WESTERLY FLOW ALOFT THIS MORNING HAS BROUGHT MOSTLY CLEAR SKIES TO
NORTHERN AZ. SW SFC WINDS HAVE BEEN BLOWING ALL NIGHT AS A DRY
SFC FRONT MOVES SWRD THROUGH THE GREAT BASIN. THIS FRONT TO HANG
UP IN SRN UTAH TODAY THEN MOVE THROUGH NORTHERN AZ THURSDAY
AFTERNOON. WE SHOULD EXPECT SW WIND GUSTS IN THE 25-35 MPH RANGE
TODAY AND 35 TO 45 MPH RANGE THURSDAY. THE FASTEST WINDS TO BE
ALONG AND NORTH OF THE MOGOLLON RIM. WINDS TONIGHT SHOULD AGAIN BE
UP AND MIN TEMPS FOR THURSDAY MORNING WERE RAISED SEVERAL DEGREES.
SFC WINDS TO BECOME WEST NORTHWEST WITH DECREASING SPEEDS LATE
THURSDAY AFTERNOON ACROSS COCONINO AND YAVAPAI COUNTIES BUT REMAIN
GUSTY IN APACHE COUNTY THROUGH SUNSET. LOOK FOR FAIR WEATHER
FRIDAY WITH BREEZY EAST WINDS.

FOR SATURDAY THROUGH TUESDAY... SOUTHWESTERLY FLOW SHOULD INCREASE
HERE AS A TROUGH MOVES INTO THE PACIFIC NORTHWEST. BREEZY TO WINDY
CONDITIONS LOOKS LIKELY WITH THE FASTEST SPEEDS ON SUNDAY...WINDS
FROM THE SW GUSTING 35 TO 45 MPH.

&&

.AVIATION...
FOR THE 18Z PACKAGE...VFR CONDITIONS CONTINUE TODAY UNDER
SCATTERED HIGH CLOUDS. EXPECT INCREASING SOUTHWEST TO WEST WINDS
BECOMING 10-20 KTS GUSTING 20-30 KTS THROUGH SUNSET. AFTER
02Z...WINDS GENERALLY SW 5-15 KT BUT LOCAL GUSTS TO 30 KTS
POSSIBLE DOWN WIND OF TERRAIN FEATURES. AVIATION DISCUSSION NOT
UPDATED FOR TAF AMENDMENTS.

&&

.FIRE WEATHER...
EXPECT INCREASING WINDS THIS AFTERNOON AND THURSDAY AS A DRY
WEATHER SYSTEMS MOVES ACROSS ARIZONA. ON THURSDAY STRONGER WINDS
ALONG WITH LOW HUMIDITY WILL LIKELY BRING CRITICAL FIRE WEATHER
CONDITIONS TO PORTIONS OF NORTHEASTERN ARIZONA. A FIRE WEATHER
WATCH HAS BEEN ISSUED FROM THE MOGOLLON RIM NORTH TO THE UTAH
BORDER REGION.

FRIDAY THROUGH SUNDAY...WIND SPEEDS WILL WEAKEN ON FRIDAY BEFORE
ANOTHER WEATHER SYSTEM BRINGS DRY AND WINDY CONDITIONS OVER THE
WEEKEND. CRITICAL FIRE WEATHER CONDITIONS LOOK LIKELY, ESPECIALLY
ON SUNDAY.

&&

.FGZ WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM THURSDAY MORNING THROUGH THURSDAY
EVENING FOR AZZ109>114-116-117-139-140.

&&

PUBLIC.........KD/DL
AVIATION.......MCS
FIRE WEATHER...MCS/MCCOLLUM

FOR NORTHERN ARIZONA WEATHER INFORMATION VISIT
WEATHER.GOV/FLAGSTAFF
Hazardous weather outlook, Apr 1, 3:40 AM MST, 10 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
340 AM MST WED APR 1 2015

AZZ004>018-037>040-020700-
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS-
OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
340 AM MST WED APR 1 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR APACHE...COCONINO...
NORTHERN GILA...NAVAJO...AND YAVAPAI COUNTIES IN NORTHERN
ARIZONA.

.DAY ONE...TODAY AND TONIGHT

A LOW PRESSURE TROUGH AND DRY COLD FRONT WILL APPROACH NORTHERN
ARIZONA TODAY. EXPECT SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS
TO 35 MPH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE COLD FRONT WILL MOVE ACROSS NORTHERN ARIZONA THURSDAY
AFTERNOON. LOOK FOR SOUTHWEST WINDS OF 15 TO 30 MPH WITH GUSTS OF
35 TO 45 MPH. THE STRONGEST WINDS WILL BE ALONG AND NORTH OF THE
MOGOLLON RIM TOWARDS THE FOUR CORNERS.

A FIRE WEATHER WATCH IS IN EFFECT FOR MUCH OF NORTHEAST ARIZONA
THURSDAY...SEE PHXRFWFGZ FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Flagstaff, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 1, 2:25 PM MSTRed Flag WarningFGZApache, Coconino, Navajo30 hr

Nearby

Wind Advisories in Arizona, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.